On the critical values of L-functions of base change for Hilbert modular forms II

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we generalize some results, obtained by Shimura, Yoshida and the author, on critical values of L-functions of l-adic representations attached to Hilbert modular forms twisted by finite order characters, to the critical values of L-functions of arbitrary base change to totally real number fields of l-adic representations attached to Hilbert modular forms twisted by some finite-dimensional representations.

Original languageEnglish
Pages (from-to)7-13
Number of pages7
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume47
Issue number1
DOIs
Publication statusPublished - 2012 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the critical values of L-functions of base change for Hilbert modular forms II'. Together they form a unique fingerprint.

  • Cite this